Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Cymbalta
    avatar
    barbarafromtucson posted:
    Is it just me? I find the music (piano) in the Cymbalta commercial on t.v. very depressing. And when the commercial comes on t.v.--I get it stuck in my head and makes my depression worse!
    Reply
     
    avatar
    beautifulbuffalo responded:
    I'm not understanding why is would depress you as Cymbalta is a very good medicine for depression. I've used it for years and recently uped it my aches and pains. I take 120mg a day. Good Luck.
    BB
     
    avatar
    jselleck replied to beautifulbuffalo's response:
    Don't know about the song, but that drug actually made my bipolar mania worse once I cycled through. In fact just about every anti depressant I've taken since diagnosed with the exception of Prozac has done the same thing. Be very very careful taking this drug. Yes, I am aware that each medicine affects each person differently, but still, educate yourself. That's the mistake I made. I'm now totally off all anti depressants and actually doing better with my bipolar than I have in 7 years. Think about it.

    JSelleck
     
    avatar
    barbarafromtucson replied to beautifulbuffalo's response:
    I am sure the medicine is very helpful...I was commenting on the commercial itself, not the medicine it is advertising!


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.